# SDR CA060402001

- Difficulty date: March 27, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 21,647 hours
- Engine: Pwa PT6A28
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 11564000098
- Condition: Cracked
- Location: Verticle Stab Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE SKIN, RT SIDE CRACKED APPROX 1 INCH AT MAIN SPAR STATION.  CRACK STARTS AT ONE JO BOLT FASTENER LOCATION AND GOES DOWN TO EDGE OF SKIN.  MOST OF THE CRACK WAS HIDDEN BY THE LOWER RIGHT STABILIZER ATTACH/FAIRING ANGLE P/N 97-440025-14.
